Sleep Problems On Cymbalta?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Brylea
New Member


Date Joined Jun 2009
Total Posts : 4
   Posted 7/26/2009 3:37 PM (GMT -7)   
Have any of you had problems with sleeping while on Cymbalta? Ever since I started taking it over a month ago, I can't seem to sleep on my own - I take it the same time every morning - 7 AM like clock work. I'd tried taking 2 Tylenol PM , which typically knocks me out, slept for two hours and then was awake the rest of the night. Next night I tried Benadryl and the same thing happened. My doc told me it was likely just due to the anxiety and gave me some Lorazepam to take at bedtime - I've taken it a few times but I don't want to be dependent on that to sleep. I've even increased my dose from 30 mg to 60 mg thinking that would help but it hasn't. I've also tried Melatonin, that seemed to help but it's just sleep, it's not a restful sleep.

Have any of you had this happen? Last time I took Cymbalta I never had this problem, I'm just really frustrated because by 5 PM I'm spent and could lay down and take a nap but I keep myself up knowing that if I nap, I won't sleep at night but then I lay down to go to bed and am wide awake...just very, very irritated at this. After a month +, I should be adjusted to the med by now.

ILUVLUCY
Regular Member


Date Joined Jul 2009
Total Posts : 32
   Posted 7/26/2009 8:32 PM (GMT -7)   
Hi..im not sure about cymbalta but i have just went thur a 3 week period of not sleeping myself..He upped my antidepressant and xanax and still did not sleep. So he gave me ambien and nothing !! no sleep..i also took robaxin a muscle relaxer that i take for my back and still no sleep..I did however take a nap if i could, sometimes i could not even nap.... because i knew i had to sleep sometime...I think i was telling myself after so long of going without sleep  that i was not gonna sleep and sure enough, i didnt.....Finally i started to sleep again...I think last night  was the 4th night in a row that i have slept 6-8 hrs a night..I never sleep over 5 1/2 or 6 ....Now im backing off my meds because the increase in my antidepressant , which is celexa is making me have anxiety, i hope thats what it is anyway...So hopefully i will continue to sleep...I know where you are comming from and i feel for you...Its awful when u go night after night with no sleep and take so much meds and still dont sleep and you feel terrible.....Hang in there, Tell your dr again, that u can not sleep.....Maybe he can do something different.......
Thinking of you
Lucy

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 7/27/2009 6:00 AM (GMT -7)   
Maybe try taking the medication at bedtime and see if that helps any. Sometimes a switch up in the times we take our meds can make a big difference.

Good luck!
Gail*Nanners*
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium  w/Vit D, and Xanax as needed for my anxiety.  Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 11:58 PM (GMT -7)
There are a total of 2,735,766 posts in 301,329 threads.
View Active Threads


Who's Online
This forum has 151433 registered members. Please welcome our newest member, teenujohn.
172 Guest(s), 4 Registered Member(s) are currently online.  Details
0311, msOuchie, joavila92, Randy Eichner


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer